# SDR VTZA97092

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 850
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 301000273
- Condition: Discharged
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: F

## Discrepancy

FLT 6246 - BGM-IAD - DURING GROUND HANDLING, LEFT FIRE BOTTLE ACTIVATED DUE TO CAPT KICKED FIRE BOTTLE DISCHARGE SWITCH UPON ENTERING CAPT SEAT.  AIRCRAFT NEVER LEFT GATE AND HAD NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND CLEANED ADN REMOVED AND REPLACED LEFT FIRE BOTTLE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
